MathSciNet Relay Station
MathSciNet bibliographic data
MR2846326 (2012j:35139) 35J91 (35B08 35J75)
del Pino, Manuel; Esposito, Pierpaolo; Musso, Monica Nondegeneracy of entire solutions of a singular Liouvillle equation. [Nondegeneracy of entire solutions of a singular Liouville equation] Proc. Amer. Math. Soc. 140 (2012), no. 2, 581–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement